# SDR AALA202304264446

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 58,209 hours, 36,445 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WIRE HARNESS UNDER R1 DOOR SLIDE PACK STICKING OUT. MAINTENANCE RESTOWED EMERGENCY WIRE HARNESS FOR LIGHTING PER AMM 25-62-44-400-802.
